The stent probably can't be taken out. When it is inserted into the artery it adheres to the artery wall, and that point is strengthened by the stent as the angioplasty weakened it due to expansion. If the stent isn't working I would think the next step would be a bypass. I have a Cypher stent too (for only about 4 months), so I don't like hearing this.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am 54 years old and had a blockage of 1 artery 3 days ago. The other arteries are clear. I have used thc for the last 10 years, mainly to sleep and for depression after my husband s suicide. I cannot envision living without it. Can I continue to use THC with my stent?
I have been done primary ptca and 2 stents placed in rca and 1 stent in left artery 1 month back priscribed with ramistar1.25, betaloc25,stanliptab,aztor40,nitrocontin2.6, clopidogrel A, now 2days back i went to another cardiologist he has noticed my BP as 100/60 so he has deleted ramistar,stanlip,& nitrocontin and betaloc as od. i even want to know that when should start my work iam a pharmacist and i ran medical shop. doctor has asked me to take rest without walk for 6 weeks
I have suffered heart attack one year back , and medicated stent was put in one artery . I have been taking clavix As 150, apart from othr regular medicines. My age is 56 years and now lead a normal life. I have forgotten today , whether I took /or not taken my regular Tablet of ClavixAS 150. This should have been taken at 2 hours back. Will it b safe now to avoid taking now( making a miss altogether) or should take ( as it may lead to double doze). Sorry, I skip the query as I can pay but not online, as i do not have internet payment facility.
Hi, I recently had a scheduled angioplasy and two stents implanted. I had a followup visit this week with the cardiologist. He informed me that he implanted an expired stent. This is a Taxis drug illuding stent. Is this against FDA regulations to implant an expired stent in a patient? I believe there must be strict FDA regulations in doing so? Tom J
on 4/21st, I had an Endostent abdominal aortic aneurysm repair. Came home on (22nd), a light red rash in appearance started in the hospital, within 24 hrs of surgery, it has become increasingly expanding legs, (1/2 down thighs), waist, arms, underarms, Saw primary care doctor, he thought it probably was a drug reaction, however, it has intensified. to very bright reds. it appears to not breaking through the skin. Do not see the doctor that did the surgery for 2 weeks.
Hi thanks,I ve question that my elder brother recently died 17-18 days after placement of 3 stents for triple vessel disease,he was fine for more than 2 weeks of procedure but one fine morning started with suffocation advancing to severe chest pain and died within 45 minutes in hospital emergency before resucitation could begin,what could be the cause ?
I am 47, 5'7", 138 lbs in good health. Each night when I go to bed, I lay on my stomach. My heart thud sfor about 30 seconds and then is normal and then keeps repeating . It is happening more often. What could that be? My brother is 49 and has 6 stents in place so heart troubles run in the family.
Good Morning, I am caregiver for my Father who is 95. He has asthma , COPD, just had a stent inserted in his right aortic valve and is due to have a valve replacemt next week. Last thursday he started feeling ill, cough , clight fever, took him to...
hi im having a kidney stone removed and a new stent put in but i found out i have an enlarged heart i was told that you cant use anasthsia on an enlarged heart also will they send me to a cardologist before surgery how long does it take to get an...
yes my husband is on three blood pressure medicines and his dr. refuses to know that he is losing weight and feels dizzy and light headness should I get another dr. to do a work up on him. I am losing faith in this dr. and want a second opinion so...